# SDR 9JLA2023012637802

- Difficulty date: January 6, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N1221Q
- Make and model: Gulstm 200
- Aircraft serial: 045
- Aircraft time: 3,447 hours, 2,031 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 42223661003
- Part serial: 00204
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AUTO PRESSURIZATION FAILED AFTER LANDING. THE MAINTENANCE TEAM DETERMINED THAT THE OUTFLOW VALVE FAILED. A REPAIRED UNIT WAS INSTALLED. OPS/LEAK CHECKS WERE PERFORMED AND FOUND TO BE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
